# SDR DALA2018041602506

- Difficulty date: April 10, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N589NW
- Make and model: Boeing 757351
- Aircraft serial: 32989
- Aircraft time: 54,162 hours, 17,862 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EXIT SIGN COVER FALLING OFF ON THE LEFT SIDE OF AIRCRAFT.   SECURED THE OVERWING EXIT SIGN.
